she is swollen from her hips all the way down to her toes.she is taking two kinds of fluid pills but the swelling is getting worse?
Is your mum avoiding water? IF she is tell her to instead drink lots of water, that's one way of getting rid of extra fluid in the body, add lemon (fresh) to the water and it has even more diuretic properties. (Is your mum urinating normally?) There are many foods that are diuretics, such as broccoli and loads of fruits, too.
If her swelling doesn't come down today please take her to hospital straight away, as this could possibly be something serious. Not saying it is, but it sounds as if it may potentially be serious.
I wish you and your mum the best,
I in my opinion think your mom should make an appt.to see pcp asap... if these 2 pills r not taking the fluid off she may need to have test/blood work to see what is going on and possibly changing the meds as well, so I hope this helps... best of health to your mom...
Hello Monkmonk. By any chance does your mother have heart disease or other organ problems? If so, she needs to go to the hospital. I was once swollen like that and spent time in the hospital with a rare disease. It was very, very serious.
If she has a fever, not eating, not using the bathroom often, pain, unable to walk, or anything else that is unusual or scary, it isn't going to go away by waiting and could get worse.
She should see a doctor right away. If a fever she needs to go to the ER. Back or chest pain the ER. Vomiting, severe headache or doesn't make sense, ER. When people are sick, they don't want to go to the doctor or hospital. It takes someone to help them to go. If your clinic has a doctor on call, consult with the doctor. Please tell more about her. I know you care. Karen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Testosterone - what causes the side affect, ankle swelling ,redness, leg tenderness, is it dagerous?
Posted 6 Dec 2011 • 1 answer
Posted 8 Sep 2012 • 4 answers
Posted 17 Feb 2013 • 2 answers
Posted 2 Apr 2013 • 1 answer
Posted 12 Sep 2014 • 1 answer